# SDR HEEA084435

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Aircraft time: 13,246 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 206001526001
- Part serial: TR3523
- Condition: Worn
- Location: Cyclic Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC CONTROL BELLCRANK HAS A WORN PIVOT BEARING. IN SHOP FOR REPAIR.
